# SDR IPXA2020022875532

- Difficulty date: February 13, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Support Rib
- Part number: A5726020521600
- Part serial: 0851
- Condition: Cracked
- Location: Lt Wing Tip
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLH WING TIP 9TH SUPPORT RIB PN A5726020521600 FROM AFT END IS CRACKED @ UPPER BEAM ATTACH HOLEREMOVED 9TH SUPPORT RIB FABRICATED NEW RIB ON VTMAE TRAVELER T20/1476939 IAW DWG A57260205211600 INSTALLED 9TH SUPPORT RIB IAW SRM 51-40-21
